# SDR ASOA201102145

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,000 hours, 13,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING DOOR MISSING FWD FLOOR TRACK LIGHTING STRIP.  REPLACED RT EMERGENCY OVERWING DOOR FWD FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-01.
